# SDR JJBA20210209017

- Difficulty date: February 9, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 44,016 hours, 27,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RH FUSE SKIN BTW FR 12-11 AND STR 20-21 2 DENTS FOUND. DENT #1 ON RH FUSE SKIN FROM 0650 FWD FR 11 AND 2100 ABOVE STR 21R DENT DRILLED 0185 AND INSTALLED RIVET PLUG. RH FUSE SKIN BTW FR 12-11 AND STR 20-21R DENT #2 IS AN EXISTING BLEND REMAINING 025 AND 032 BLEND IS OUT OF LIMITS AND REPAIRED.
